MAUDE Adverse Event Report: SMITH & NEPHEW, INC. IMAGE MANAGEMENT SYSTEM 660HD-E; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL

SMITH & NEPHEW, INC. IMAGE MANAGEMENT SYSTEM 660HD-E; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Model Number 72204668
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the 660hd image management system overheated.No patient injury or complications were reported.
 
Additional Manufacturer Narrative
There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the exterior of product and no physical damage was observed.Product did not overheat during functional testing.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the functional testing process.

Brand Name
IMAGE MANAGEMENT SYSTEM 660HD-E
Common Device Name
DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key6849586
Report Number1643264-2017-00523
Device Sequence Number13653356
Product Code LMB
UDI-Device Identifier00885556623695
UDI-Public(01)00885556623695
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204668
Device Catalogue Number72204668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer09/12/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1